Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.160
pages 118-120

About a Stochastic Model of the Investment Process

Yuliya V. Bondarenko
National Technical University of Ukraine "Kyiv Polytechnical Institute", Ukraine

RESUMO

A variant of solution of the problem of performance evaluation of an investment project for the stochastic case is presented in the paper.


Articles with similar content:

Reliability of Complex Radio-Electronic Systems: Modeling and Management
Telecommunications and Radio Engineering, Vol.62, 2004, issue 7-12
P. B. Abramov
Polynomial Method for Solving Unconditional Linear Fractional Problem of Combinatorial Optimization on Arrangements
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Oleg A. Iemets , Tatyana N. Barbolina
An Approach to Forming Optimal Design Structures on the Basis of the Ranking Method of Solving Nonlinear Boolean Equations
Journal of Automation and Information Sciences, Vol.43, 2011, issue 10
Sergey V. Minukhin, Sergey V. Listrovoy
Disaster Risk Assessment Based on Heterogeneous Geospatial Information
Journal of Automation and Information Sciences, Vol.42, 2010, issue 12
Nataliya N. Kussul, Sergey V. Skakun, Yarema I. Zyelyk, Andrey Yu. Shelestov, Boris V. Sokolov, Vyacheslav A. Zelentsov
Investigation of an Algorithm for Sequential Analysis of Variants of Leontieff-Ford Model with a Sparse Matrix of Normative Coefficients
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Natalya B. Chornei, Alexey F. Voloshin